# SDR USAA2015040200021

- Difficulty date: April 1, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 62,742 hours, 23,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5347576520600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL BULK CARGO DOOR BETWEEN FRAME 60 - 62, 5 POINTS.  REPAIRED LOWER SILL BULK CARGO DOOR BETWEEN FRAME 60 - 62 IAW SRM 53-41-49 FIGURE 203 & SRM 53-41-49-2-001-00.
